Alert archive / Tennessee / River Flood Warnings in 2018
River Flood Warning 13, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Mar 1, 2018, 8:09 AM CST for Bedford County, Tennessee. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2018, 8:09 AM CST (14:09 UTC)
- Expired
- Mar 2, 2018, 8:23 AM CST
- In force
- 24 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
616
WGUS44 KOHX 011409
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
809 AM CST Thu Mar 1 2018
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Duck River At Shelbyville AFFECTING Bedford County
Duck River Near Shelbyville AFFECTING Bedford and Marshall Counties
. Heavy rainfall has caused the Duck River around Shelbyville to rise above flood
stage. An additional one inch of rain is possible over the next several hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC003-020209-
/O.NEW.KOHX.FL.W.0013.180301T1409Z-180302T0600Z/
/SHET1.1.ER.180301T1252Z.000000T0000Z.000000T0000Z.UU/
809 AM CST Thu Mar 1 2018
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Duck River At Shelbyville
* From this morning until late tonight.
* At 07AM Thursday the stage was...28.4 feet
* Flood stage is 28.0 feet.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.
&&
LAT...LON MISSING
$$
TNC003-117-020209-
/O.NEW.KOHX.FL.W.0014.180301T1409Z-180302T0600Z/
/SHVT1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
809 AM CST Thu Mar 1 2018
* From this morning until late tonight.
Forecast information for
Duck River Near Shelbyville
* At 07AM Thursday the stage was...24.1 feet
* No flooding is currently forecast.
* Flood stage is 25.0 feet.
* At 27.5 feet...Flood waters reach several businesses and Mt. Zion Baptist
Church. Flooding will be extensive throughtout Shelbyville as backwater from
the Duck River pushes adjacent tributaries out of their banks.
* At 25.0 feet...Flooding occurs in low lying areas along the Duck River
throughout the Shelbyville area.
&&
LAT...LON 3553 8666 3562 8664 3553 8645 3549 8625
3543 8625 3542 8648
$$5 follow-up statements
657
WGUS84 KOHX 012217
FLSOHX
Flood Statement
National Weather Service Nashville TN
417 PM CST Thu Mar 1 2018
...The flood warning continues for the following rivers in Tennessee...
Alabama...
Duck River At Shelbyville AFFECTING Bedford County
Duck River Near Shelbyville AFFECTING Bedford and Marshall Counties
Duck River At Columbia AFFECTING Maury County
Duck River At Centerville AFFECTING Hickman County
Buffalo River Above Flat Woods AFFECTING Perry and Wayne Counties
Shoal Creek Near Iron City AFFECTING Lauderdale and Lawrence Counties
Richland Creek Above Pulaski AFFECTING Giles County
Cumberland River At Dover AFFECTING Stewart County
Buffalo River Near Lobelville AFFECTING Perry County
Elk River Near Prospect AFFECTING Limestone and Giles Counties
Tennessee River At Clifton AFFECTING Decatur...Hardin...Perry and Wayne
Counties
...A Flood Warning has been issued for the following rivers in Tennessee...
Duck River at Milltown AFFECTING Marshall County
.Runoff from rainfall will continue to move through area creeks and rivers with
many still expected to rise through tonight and remain high into the weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC003-021017-
/O.EXT.KOHX.FL.W.0013.000000T0000Z-180303T0000Z/
/SHET1.1.ER.180301T1252Z.000000T0000Z.000000T0000Z.UU/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/02 18:00...The Flood Warning continues for
The Duck River At Shelbyville
* Until 03/02 18:00.
* At 03PM Thursday the stage was 32.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* The river will continue to rise tonight.
* At 32.0 feet...Water approaches West Jackson Street near the Tyson Plant.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.
&&
LAT...LON 3553 8666 3562 8664 3553 8645 3549 8625
3543 8625 3542 8648
$$
TNC003-117-021017-
/O.EXT.KOHX.FL.W.0014.000000T0000Z-180302T1200Z/
/SHVT1.1.UU.180301T1557Z.180302T0000Z.180302T0645Z.NO/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/02 06:00...The Flood Warning continues for
The Duck River Near Shelbyville
* Until 03/02 06:00.
* At 03PM Thursday the stage was 26.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* The river will continue to rise to near 26.5 feet tonight, then fall below
flood stage tomorrow.
* At 27.5 feet...Flood waters reach several businesses and Mt. Zion Baptist
Church. Flooding will be extensive throughtout Shelbyville as backwater from
the Duck River pushes adjacent tributaries out of their banks.
* At 25.0 feet...Flooding occurs in low lying areas along the Duck River
throughout the Shelbyville area.
&&
LAT...LON 3553 8666 3562 8664 3553 8645 3549 8625
3543 8625 3542 8648
$$
TNC117-021017-
/O.NEW.KOHX.FL.W.0017.180301T2217Z-180303T1200Z/
/MLTT1.N.UU.180302T0000Z.000000T0000Z.000000T0000Z.OO/
417 PM CST Thu Mar 1 2018
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Duck River at Milltown
* Until 03/03 06:00.
* At 03PM Thursday the stage was 35.5 feet and rising.
* Flood stage is 36.0 feet.
* At 36.0 feet...Water begins to flood properties and secondary access roads
along the river from Henry Horton State Park to Highway 431.
* At 30.0 feet...Water begins to inundate low lying areas along the Duck River
from Henry Horton State Park to near Highway 431.
&&
LAT...LON 3552 8689 3563 8682 3562 8664 3553 8666
$$
TNC119-021017-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-180304T0427Z/
/COLT1.2.ER.180301T1201Z.180303T0000Z.180303T2227Z.NO/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/03 22:27...The Flood Warning continues for
The Duck River At Columbia
* Until 03/03 22:27.
* At 03PM Thursday the stage was 36.8 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 32.0 feet.
* The river will continue rising to near 40.5 feet tomorrow evening, then
fall below flood stage Saturday afternoon.
* At 41.0 feet...Flood waters reach Riverside Drive.
* At 37.5 feet...Flood waters enter the old TVA hydro electric plant.
* At 36.0 feet...Flood waters will reach Riverside Drive.
&&
LAT...LON 3566 8732 3577 8721 3563 8682 3552 8689
$$
TNC081-021017-
/O.EXT.KOHX.FL.W.0007.000000T0000Z-180305T0354Z/
/CNVT1.2.ER.180301T0754Z.180303T0600Z.180304T2154Z.NO/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/04 21:54...The Flood Warning continues for
The Duck River At Centerville
* Until 03/04 21:54.
* At 03PM Thursday the stage was 26.9 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* The river will continue rising to near 31.5 feet Saturday morning, then
fall below flood stage Sunday afternoon.
* At 32.0 feet...All areas along the Duck River near Centerville will be covered
by flood waters. Defeated Creek, Bears Creek, Swan Creek, Lowes Bend, and
Horse Branch Creek will be flooded due to backwater. Many roads near the river
will be impassable due to high water.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the
river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
impassable. Defeated Creek will flood due to backwater from the Duck River.
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
TNC135-021017-
/O.CON.KOHX.FL.W.0008.000000T0000Z-180304T0525Z/
/LBVT1.2.ER.180301T0928Z.180302T1800Z.180303T2325Z.NO/
417 PM CST Thu Mar 1 2018
The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 03/03 23:25.
* At 03PM Thursday the stage was 17.1 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* The river will rise to near 20.0 feet tomorrow afternoon.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
TNC135-181-021016-
/O.EXT.KOHX.FL.W.0016.000000T0000Z-180303T0000Z/
/FLTT1.1.ER.180301T1813Z.000000T0000Z.000000T0000Z.NO/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/02 18:00...The Flood Warning continues for
The Buffalo River Above Flat Woods
* Until 03/02 18:00.
* At 03PM Thursday the stage was 23.1 feet and rising.
* Minor flooding is occurring.
* Flood stage is 22.0 feet.
* At 22.0 feet...Portions of Old Highway 13 near the gauge begin to flood. Other
low lying areas along the river from northern Wayne County to near Linden in
Perry County also begin to flood.
&&
LAT...LON 3566 8785 3566 8778 3548 8779 3546 8765
3540 8765 3545 8788
$$
ALC077-TNC099-021016-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-180303T0204Z/
/IRCT1.2.ER.180228T2209Z.180302T0600Z.180302T2004Z.NO/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/02 20:04...The Flood Warning continues for
The Shoal Creek Near Iron City
* Until 03/02 20:04.
* At 03PM Thursday the stage was 17.9 feet and steady.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* The river will fall below flood stage tomorrow afternoon.
* At 14.0 feet...Flooding of low lying areas along Shoal Creek begins.
&&
LAT...LON 3516 8747 3510 8741 3500 8756 3486 8754
3485 8760 3500 8763
$$
TNC161-021016-
/O.CON.KOHX.FL.W.0015.180305T0400Z-000000T0000Z/
/DOVT1.1.ER.180305T0400Z.180306T1800Z.000000T0000Z.NO/
417 PM CST Thu Mar 1 2018
The Flood Warning continues for
The Cumberland River At Dover
* From Sunday before midnight until further notice.
* At 03PM Thursday the stage was 62.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 67.0 feet.
* The river will continue to rise to near 68.0 feet Tuesday morning.
* At 69.0 feet...Flood waters continue to cover many roads and boat launch areas
across Stewart County. Impacted locations include Bellwood Landing Rd, Cross
Creek Rd, Frank Earhart Rd near Mud Hill Rd, River Rd west of Hwy 79,
Hummingbird Hollow Rd near Antioch Rd southwest of Bumpus Mills, Mud Hill Rd,
Mallard Rd, Lewis Circle Rd, Lee Hollow Rd, Lakeland Dr, Atkinson Dr, and
Wildcat Creek Rd east of Hwy 46. Ferry operations at Hwy 46 may be suspended
at higher levels.
* At 68.0 feet...Flooding continues along the river and its adjacent tributaries
in Stewart County. Near Dover, water is restricting access to Bellwood Landing
Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of
Hwy 79. Water continues to inundate boat launch areas on Colson Rd, Fitzhughs
Landing Rd, Forrest St, and Dyer Creek Rd. Near Cumberland City, water
continues to impact properties on Atkinson Dr, TN-149, Wildcat Creek Rd east
of Hwy 46, and the ferry crossing.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in
Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross
Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79.
These roads may be impassable. Water also begins to inundate the boat launch
areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near
Cumberland City, water continues to impact properties on Atkinson Dr, TN-49,
Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent
tributaries begin to be inundated. Near Dover, water begins to inundate the
boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and
approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway
79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east
of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river and its adjacent tributaries,
including agricultural areas and access points are inundated.
&&
LAT...LON 3667 8800 3666 8785 3654 8782 3646 8760
3636 8759 3641 8785
$$
ALC083-TNC055-021016-
/O.CON.KOHX.FL.W.0010.000000T0000Z-180303T1837Z/
/PSPT1.1.ER.180302T0200Z.180302T1800Z.180303T1237Z.NO/
417 PM CST Thu Mar 1 2018
The Flood Warning continues for
The Elk River Near Prospect
* From this evening until 03/03 12:37.
* At 03PM Thursday the stage was 24.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* The river continue to rise to near 28.0 feet Friday afternoon.
* At 26.0 feet...Water completely floods Veto Rd near the Hargrove - Johnson
bridge south of Route 273. It may be unsafe to pass and motorists should seek
an alternate route.
* At 25.0 feet...Water begins to flood Veto Rd near the Hargrove - Johnson
bridge south of Route 273.
* At 24.5 feet...Water begins to approach Veto Rd near the Hargrove - Johnson
bridge.
&&
LAT...LON 3510 8683 3504 8683 3495 8700 3480 8710
3485 8716 3501 8705
$$
TNC039-071-135-181-021016-
/O.CON.KOHX.FL.W.0012.000000T0000Z-000000T0000Z/
/CLNT1.1.ER.000000T0000Z.180306T1200Z.000000T0000Z.UU/
417 PM CST Thu Mar 1 2018
The Flood Warning continues for
The Tennessee River At Clifton
* Until further notice.
* Minor flooding is forecast.
* Flood stage is 370.0 feet.
* The river was near 372.0 feet and will rise to near 375.5 feet Monday night.
* At 376.0 feet...In Decatur County, water reaches the ground floor of homes in
the Russ Farm area. In the Martins Landing subdivision, water inundates the
boat launch and landing area and may inundate the ground floor of homes in the
area. Access may be limited due to flooded roads.
* At 375.0 feet...In Decatur County, water floods the boat launch and low lying
portions of the access road to the Forest Crossing subdivision area at the Old
Highway 114 ferry crossing to Clifton. In Hardin County, access to property in
the Cobb Farm area along Senator Cobb Road and Colonel James Hardin Drive in
the Nance Bend area may be restricted due to flooded roads.
* At 374.0 feet...In Wayne County, Clifton Park at TVA Slough begins to flood,
and the Beech Lake Campground on Beech Lake Road is completely flooded. In
Perry County, roads in the Peters Landing area are under water and access may
be restricted. In Hardin County, access roads and campsites in the Cobb Farm
area of Nance Bend are flooded.
* At 373.0 feet...In Decatur county, water inundates the heli-pad in the Rivers
Edge Landing subdivision.
&&
LAT...LON 3548 8805 3548 8787 3530 8787 3530 8805
$$
TNC055-021016-
/O.EXT.KOHX.FL.W.0011.000000T0000Z-180303T0450Z/
/PLKT1.1.ER.180301T1300Z.180302T0600Z.180302T2250Z.UU/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/02 22:50...The Flood Warning continues for
The Richland Creek Above Pulaski
* Until 03/02 22:50.
* At 03PM Thursday the stage was 22.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* The river will continue rising to near 24.0 feet after midnight, then fall
below flood stage tomorrow afternoon.
* At 20.0 feet...Portions of Vales Mill Rd between Chicken Creek Rd and the
Highway 64 bypass become inundated and may be subject to closure
* At 16.0 feet...Flooding of low lying agricultural land along the river begins
&&
LAT...LON 3501 8696 3514 8712 3533 8712 3533 8696
3518 8696 3505 8688
$$
05097
WGUS84 KOHX 020559
FLSOHX
Flood Statement
National Weather Service Nashville TN
1159 PM CST Thu Mar 1 2018
...The flood warning continues for the following rivers in Tennessee...
Duck River At Shelbyville AFFECTING Bedford County
. Insert a brief statement about rainfall...Future rainfall...OrOTHER WEATHER
INFORMATION. BE SURE TO KEEP THE "." AT THE BEGINNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC003-021759-
/O.EXT.KOHX.FL.W.0013.000000T0000Z-000000T0000Z/
/SHET1.1.ER.180301T1252Z.180302T0200Z.000000T0000Z.UU/
1159 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/02 18:00...The Flood Warning continues for
The Duck River At Shelbyville
* Until 03/02 18:00.
* At 11PM Thursday the stage was 32.8 feet.
* Minor flooding is occurring.
* Flood stage is 28.0 feet.
* At 32.0 feet...Water approaches West Jackson Street near the Tyson Plant.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.
&&
LAT...LON 3553 8666 3562 8664 3553 8645 3549 8625
3543 8625 3542 8648
$$
31635
WGUS44 KOHX 020603
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
1203 AM CST Fri Mar 2 2018
Duck River At Shelbyville AFFECTING Bedford County
.Runoff from rainfall will continue to move through area
creeks and rivers with many still expected to rise through
tonight and remain high into the weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC003-021803-
/O.CON.KOHX.FL.W.0013.000000T0000Z-000000T0000Z/
/SHET1.U.ER.180301T1252Z.000000T0000Z.000000T0000Z.UU/
1203 AM CST Fri Mar 2 2018
The Flood Warning continues for
The Duck River At Shelbyville
* Until 03/02 18:00.
* At 11PM Thursday the stage was 32.8 feet
* Flood stage is 28.0 feet.
* At 32.0 feet...Water approaches West Jackson Street near the Tyson Plant.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.
&&
LAT...LON 3553 8666 3562 8664 3553 8645 3549 8625
3543 8625 3542 8648
$$
31246
WGUS84 KOHX 020606
FLSOHX
Flood Statement
National Weather Service Nashville TN
1206 AM CST Fri Mar 2 2018
...The flood warning continues for the following rivers in Tennessee...
Duck River At Shelbyville AFFECTING Bedford County
.Runoff from rainfall will continue to move through area
creeks and rivers with many still expected to rise through
tonight and remain high into the weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC003-021806-
/O.CON.KOHX.FL.W.0013.000000T0000Z-000000T0000Z/
/SHET1.1.ER.180301T1252Z.180302T0200Z.000000T0000Z.UU/
1206 AM CST Fri Mar 2 2018
The Flood Warning continues for
The Duck River At Shelbyville
* Until 03/02 18:00
* At 11PM Thursday the stage was 32.8 feet.
* Minor flooding is occurring and flooding is forecast.
* Flood stage is 28.0 feet.
* At 32.0 feet...Water approaches West Jackson Street near the Tyson Plant.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.
&&
LAT...LON 3553 8666 3562 8664 3553 8645 3549 8625
3543 8625 3542 8648
$$
31219 WGUS84 KOHX 021423 FLSOHX Flood Statement National Weather Service Nashville TN 823 AM CST Fri Mar 2 2018 ...The flood warning is cancelled for the following rivers in Tennessee... Duck River At Shelbyville AFFECTING Bedford County . The flood warning is cancelled for the Duck River at Shelbyville. It has been replaced by an Advisory. The river will continue to recede throughout the day today, and is expected to fall below action stage by this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC003-021453- /O.CAN.KOHX.FL.W.0013.000000T0000Z-180302T1423Z/ /SHET1.U.ER.180301T1252Z.000000T0000Z.180302T1302Z.UU/ 823 AM CST Fri Mar 2 2018 The Flood Warning is cancelled for The Duck River At Shelbyville * Until 12/31 17:59. * At 07AM Friday the stage was 27.6 feet. * Flood stage is 28.0 feet. * At 28.0 feet...The picnic area in Fishermans Park begins to flood. && LAT...LON MISSING $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Mar 1, 5:23 AM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Mar 1, 5:23 AM CST, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Nashville TN 523 AM CST Thu Mar 1 2018 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Rain continues across the mid state ahead of the front that will pass through the area later today. An additional 1 to 2 inches of rain will fall before its all said and done, mainly for the I-40 corridor and south. Flooding concerns will remain, especially for rivers and streams across the area. As the front passes through the area, afternoon winds will be out of the northwest around 15 to 20 mph with gusts up to 30 mph possible. Models do have some instability and decent shear through the morning and early afternoon, so kept in mention of isolated thunderstorms possible today as well. Rain chances will diminish through the day from west to east, and hopefully by this evening drier weather will take over at least through the weekend. As the upper trough and front continue off to the east, upper ridging will take its place. Temperatures will be a little cooler than we have seen, but still above normal through the weekend with highs in the mid 50s to low 60s. The drier weather will be welcomed relief from all of the rain the mid state has seen lately! Overnight temperatures Friday night and Saturday night will have most areas seeing lows in the upper 20s on the Plateau and around freezing elsewhere thanks to the clear skies and light winds. By Monday late morning/early afternoon. a Midwest trough will drag a cold front through the southeast, and rain chances will return. This looks to be a quick shot at precip with chances ending by late Tuesday morning. The GFS has a much more aggressive upper low, and thus, colder air behind the front. The ECMWF latest run comes in with a weaker low and is warmer than the GFS solution. The GFS has cold enough air late Monday night and early Tuesday morning to have some light snow potential on the northern Plateau. The ECMWF doesnt have any precip over the area by the time its cold enough for snow, so for now just have mention of rain through mid day Tuesday. Upper level solutions begin to differ a bit more after Tuesday, but there is some agreement on drier conditions returning. Therefore kept the rest of the forecast dry through early Friday morning. One thing models do agree on is temperatures slightly cooler with 850mb temps below zero over the mid state. This time of year, that will have high temperatures just below average which is in the low to mid 50s. So, on Wednesday and Thursday next week, put in some highs in the upper 40s to mid 50s to reflect the cooler solutions. && .AVIATION... 12Z TAF DISCUSSION. Light to moderate rain continues to stream into Middle TN, however the flight categories at most mid-state terminals remain VFR. Some reduction is likely later this morning as heavier rains move through, but these conditions should be short lived. Rains should begin to come to an end early this afternoon in the west (KCKV) and spread eastward through early evening. Winds will be light for the next couple of hours, but as fropa occurs late this morning through this afternoon, winds will shift to the northwest and become gusty. NW gusts of 20-25 kts are likely through about 03Z. && .CLIMATE... With February 2018 in the books, we can finally take a look at the official rainfall totals this month and how they stack up against the all-time records for the month of February at Nashville Airport: #1 1880 12.37 inches (leap year - 0.30 inch on 29th) #2 1890 10.95 inches (non-leap year) #3 2018 10.91 inches (so close) #4 1956 10.31 inches (leap year - no rain on the 29th) So, February 2018 slips into 3rd place with yesterday's rainfall (1.05 inches) at BNA, falling just short of second place. We noted leap years versus non-leap years here because we just barely averted a potential controversy. && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch until noon CST today for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles- Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-Lewis-Macon- Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson- Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne- White-Williamson-Wilson. && DISCUSSION......Barnwell AVIATION........Unger
Hazardous weather outlook, Mar 1, 5:22 AM CST, 2 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 522 AM CST Thu Mar 1 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-021130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 522 AM CST Thu Mar 1 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Heavy rains will continue this morning, coming to an end during the afternoon hours. Flash flooding may be possible with any heavy rain that occurs this morning. Any river flooding that occurs will last into the upcoming weekend for many area creeks and rivers. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Although conditions will be dry, river flooding will be ongoing Friday and through the weekend from the heavy rainfall received this week. .SPOTTER INFORMATION STATEMENT... Spotter activation may become necessary for flooding.
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:28 PM CST | Areal Flood Advisory | OHX | Bedford, Giles, Hickman, Lawrence, Lewis, Marshall and 3 more | 3 hr |
| Feb 28, 9:13 PM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Giles, Grundy, Hickman, Lawrence and 7 more | 12 hr |
| Feb 28, 9:17 PM CST | River Flood Advisory | OHX | Perry, Wayne | 16 hr |
| Feb 28, 10:45 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 2 more | 6 hr |
| Feb 28, 10:52 PM CST | Areal Flood Advisory | OHX | Cannon, Coffee, Davidson, DeKalb, Rutherford, Smith and 4 more | 6 hr |
| Mar 1, 1:29 AM CST | River Flood Advisory | OHX | Bedford | 12 hr |
| Mar 1, 4:42 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 2 more | 4 hr |
| Mar 1, 4:44 AM CST | Areal Flood Advisory | OHX | Cannon, Coffee, Davidson, DeKalb, Rutherford, Smith and 4 more | 4 hr |
| Mar 1, 4:47 AM CST | River Flood Advisory | OHX | Coffee | 16 hr |
| Mar 1, 4:49 AM CST | River Flood Advisory | OHX | Bedford | 3 hr |
| Mar 1, 5:20 AM CST | River Flood Advisory | OHX | Marshall | 11 hr |
| Mar 1, 7:03 AM CST | River Flood Advisory | OHX | Grundy | 14 hr |
| Mar 1, 7:06 AM CST | Flash Flood Warning | OHX | Giles, Lawrence, Wayne | 3 hr |
| Mar 1, 7:15 AM CST | Flash Flood Warning | OHX | Hickman, Lewis, Maury, Perry | 3 hr |
| Mar 1, 7:23 AM CST | Flash Flood Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 3 hr |
| Mar 1, 7:24 AM CST | Flash Flood Warning | OHX | Cannon, Coffee, Grundy, Warren | 6 hr |
| Mar 1, 8:09 AM CST | River Flood Warning | OHX | Bedford, Marshall | 24 hr |
| Mar 1, 8:11 AM CST | Areal Flood Advisory | OHX | Cumberland, DeKalb, Putnam, Van Buren, White | 4 hr |
| Mar 1, 8:41 AM CST | River Flood Warning | OHX | Stewart | 24 hr |
| Mar 1, 10:15 AM CST | Flash Flood Warning | OHX | Giles, Lawrence, Wayne | 3 hr |
| Mar 1, 10:17 AM CST | Flash Flood Warning | OHX | Hickman, Lewis, Maury, Perry | 3 hr |
| Mar 1, 10:19 AM CST | Flash Flood Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 3 hr |
| Mar 1, 1:19 PM CST | River Flood Warning | OHX | Perry, Wayne | 47 hr |
| Mar 1, 1:49 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 19 hr |
| Mar 1, 4:17 PM CST | River Flood Warning | OHX | Marshall | 38 hr |
Nearby
River Flood Warnings in Tennessee, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.